# SDR UALA2011121206801

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 64,616 hours, 11,563 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 112
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 2 HIGH LIFT CONTROL LANE NR 2 HAS A FAULT.  STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; SLATS PRIMARY RETRACT SOLENOID CIRCUIT IS OPEN.  DB- FSEU 2 MSG-2721002 LATCHD CL MODE.  REPLACED NR 2 FSEU PER AMM, TESTED OK.  FLAP-SLAT OPERATION.
